Total Pageviews

Thursday, July 12, 2012

My thighs looks much slimmer, after 5 days on panbesy

So happy!!!! My thighs looks much slimmer. Even my arms looks better.
Tummy went down. Could wear my old jeans!

GREAT!!!! But I don't think I want to take this for like long periods of time.
 Eating so little is just odd....lol... But definitely good for a change!!!

This is the contact for my doctor for those of you who are wondering:

Dr Keith Ong @ Parsons Medical
779 Yishun ave 2, #01-1541, Singapore 760779
Tel: 64846010, 8777-0736, 9746-7720
Open on Tues & Wed from; 9am to 12pm
Thurs :3pm to 8pm

@ 360 Orchard Rd, International Building
# 04-10,  Singapore 238869
Tel:  8777-0736, 9746-7720
Opening hrs:
Mon & Fri : 10am to 1pm,  3pm to 8pm
Tues,Wed  :3pm to 8pm
Saturday: 10am to 1pm
Close on sun & PH

31 comments:

  1. Where you get your pills from

    ReplyDelete
  2. My usual doctor dont give anymore so now I go to another doctor. Dr Ong Tel; 64846010, ya same one I doing the whitening jab with.

    ReplyDelete
  3. May I know the address of the doctor? thanks

    ReplyDelete
  4. Ooops I forgot to write lol... have just updated above.

    ReplyDelete
  5. Hello, how do I approach the dr? Isn't it kinda paiseh?

    ReplyDelete
    Replies
    1. Not paiseh lah.... so many people go there for weight loss. Just tell dr that you are there for weight loss. So simple, well that's what I did :) Dr is really friendly :)

      Delete
  6. I read ALL of the comments and you girls are so motivating! I took panbesy 2 years back and lost a few kgs however I stopped. I just took it recently because I need to make a trip to phuket this june. I just lost mere 3 kg after 10 days. However I find that by taking panbesy really affect my stamina ALOT. Did anybody exercise while taking panbesy? I feel so weak and giddy although I still eat breakfast lunch and dinner.

    ReplyDelete
    Replies
    1. I didn't exercise when I took- I'm already so busy working..haha...
      You could be feeling tired becoz the meds "drives" the whole system, increase metabolism (I guess). For me the first 2 days I was feeling energized like some , then the 3rd & 4th day, I felt tired. After that it's like a variation of sorts...:)
      By the way 3 kg after 10 days is not bad !!

      Delete
    2. Hihi.... I didn't do much exercise as well- just the normal walking to places- to & from mrt, lunch places, shopping ..... etc.
      Working well for me- drop 1 kg within 2 & half days :)

      Delete
    3. I did not do any major exercise as well, not work-out , no gym- just stretching. That seems to be enough for me:)

      Delete
  7. I need to slim down fast. Just went to see Dr Keith yesterday.
    I had a list of food & ask dr whether "can-eat or not". He laughed at my list & said I'm his most "hard-working" patient, damn funny !

    Anyway, now I'm ready to lose weight. Just need to check with all you guys, Has anyone tried taking 2 tabs of the 30mgs- as in taking 60mg in one go? Can do that? What's the reaction? I'm ready dying to lose weight lor- very desperate- so chubby & ugly....argh.....

    ReplyDelete
    Replies
    1. Even how badly you wanted to lose this weight, pls don't take more than what you are supposed to. Keep to the prescribed 30mg -1 capsule.
      Unless you are so special & is immune to all the side effects:)

      Delete
    2. Hi Tania, thks for advice- I stick to my prescription ...lol...
      It's been 49 days exact. I lost 8 kg-
      I look like a different person.
      Even my bf is inspired & started working out...lol
      I've not felt so good for a long time. :-)

      Delete
    3. Happy for you chubbyBunny !!!

      Delete
  8. I don't eat much yet I'm fat, just don't understand !!! Will this help people like me?

    ReplyDelete
    Replies
    1. Yes I do snack all the time, come meal time, I don't eat that much. You think I gain weight because of that? I eat lots of fruits too.

      Delete
    2. That's probably your problem, stop all snacking especially at night, you'll see a change.
      This pill will help curb your urge to snack, you will lose weight.
      but after you stop the pill, you still need to depend on your will power.

      Delete
  9. After 4 days I lost 2kg, quite happy. Last night went dinner with buddies & sort of "pig-out" - now feeling sorry & depress. What to do???

    ReplyDelete
    Replies
    1. You shouldn't worry too much, just increase your activities & continue regulating diet from now on.
      I guess it's ok to 'treat' yourself once a while. Of course must be more vigilant after that.

      Delete
  10. Need to make appointment? I am so desperate to lose a few kgs!

    ReplyDelete
    Replies
    1. Yes call to make appointment.

      Delete
    2. Thnks !! going today :) excited !!!

      Delete
  11. Hi guys, just worried bout something.. i WAS a heavy abuser of ICE till d extend dat i can eat sleep and behave like normal people do. Since den ive stopped. And now im on panbesy. Its my 4th day and till now ive not seen any different. I can eat sleep like normal not much affect on me. I was wondering cn i pop 2 pill instead of 1? Is it just my immune system is so used to chemicals dat i dun feel d effect or wat..? Haisss..

    ReplyDelete
    Replies
    1. Well it's only your 4th day, why don't you wait a while. It might take a bit longer for you.
      BUT The most important thing is, R the pills "helping' you curb your usual food intake? Weight comes from excess food, so if it's working that way, you should be fine. I suggest taking the 30mg ones.

      Delete
  12. Hi Abie, do have some patience.
    Everything will work out ,if you let it :)
    No point taking more than you should.
    Since you were 'an abuser of ICE" before, you should be more careful not to do it with other things. All the best:)

    ReplyDelete
  13. Ladies I took panbesy for 1 week already, results is very good.
    But td i'm having my period, do you think I should continue or stop till my period ends? Does it make a diffrenece? Forgot to ask Dr Keith when I was there.

    ReplyDelete
    Replies
    1. If I'm not wrong, you can still take during period.

      Delete
  14. i took 15mg for 1 week and i ve lost 4 kg. side effect is i am a bit sleepy most of the day times.

    ReplyDelete
    Replies
    1. wow !!!
      That's impressive! I think it's time for me to try & lose some weight too!
      Hope I have same good results.

      Delete